Alert archive / New Mexico / Severe Thunderstorm Warnings in 2021
Severe Thunderstorm Warning 172, NWS Albuquerque, NM
NWS Albuquerque, NM issued this severe thunderstorm warning at May 31, 2021, 1:24 PM MDT for Lincoln County, Socorro County, New Mexico. It was in force for 66 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 31, 2021, 1:24 PM MDT (19:24 UTC)
- Expired
- May 31, 2021, 2:30 PM MDT
- In force
- 66 min
- Issued by
- NWS Albuquerque, NM
- Area
- Storm-based polygon
- Tornado
- Possible
- Hail
- 1.25 in
- Wind
- 60.0 mph
Counties Lincoln County, NM, Socorro County, NM
The radar
The Holloman AFB radar (KHDX), 59 km from the middle of the area, began a volume at 19:24 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 31, 11:16 AM MDT | Severe Thunderstorm Watch | SPC | 9 hr |
The nearest sounding before it
Albuquerq/Krtlnd, NM (KABQ), launched 12:00Z, 7.4 hours before the alert went out and 169 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 900 J/kg
- Mixed-layer CIN
- -149 J/kg
- Mixed-layer LCL
- 1226 m above ground
- 0-6 km bulk shear
- 46 kt
- 0-1 km storm-relative helicity
- 263 m²/s²
- 0-3 km storm-relative helicity
- 268 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.0
The text
As transmitted.
147
WUUS55 KABQ 311924
SVRABQ
NMC027-053-312030-
/O.NEW.KABQ.SV.W.0172.210531T1924Z-210531T2030Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Albuquerque NM
124 PM MDT Mon May 31 2021
The National Weather Service in Albuquerque has issued a
* Severe Thunderstorm Warning for...
West central Lincoln County in central New Mexico...
Southeastern Socorro County in central New Mexico...
* Until 230 PM MDT.
* At 124 PM MDT, severe thunderstorms were located along a line
extending from 19 miles south of Bingham to 22 miles southeast of
Bosque Del Apache Refuge, and are nearly stationary.
HAZARD...60 mph wind gusts and half dollar size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* These severe thunderstorms will remain over mainly rural areas of
west central Lincoln and southeastern Socorro Counties.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Move to an interior room on the lowest floor of a building.
&&
LAT...LON 3348 10638 3348 10674 3354 10684 3376 10635
3357 10606 3344 10637
TIME...MOT...LOC 1924Z 276DEG 3KT 3361 10646 3353 10668
TORNADO...POSSIBLE
HAIL...1.25IN
WIND...60MPH
$$
DPorter1 follow-up statement
129
WWUS55 KABQ 311946
SVSABQ
Severe Weather Statement
National Weather Service Albuquerque NM
146 PM MDT Mon May 31 2021
NMC027-053-312030-
/O.CON.KABQ.SV.W.0172.000000T0000Z-210531T2030Z/
Lincoln-Socorro-
146 PM MDT Mon May 31 2021
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 230 PM MDT
FOR WEST CENTRAL LINCOLN AND SOUTHEASTERN SOCORRO COUNTIES...
At 146 PM MDT, a severe thunderstorm was located 24 miles northwest
of Three Rivers, or 32 miles west of Carrizozo, moving east at 10
mph.
HAZARD...60 mph wind gusts and half dollar size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
This severe thunderstorm will remain over mainly rural areas of west
central Lincoln and southeastern Socorro Counties.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Continuous cloud to ground lightning is occurring with this storm.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.
Heavy rains from severe thunderstorms can produce sudden and
dangerous flow in arroyos, ditches and over low water crossings. Do
not attempt to drive through areas where water covers the roadway.
&&
LAT...LON 3348 10665 3366 10652 3374 10632 3365 10618
3354 10613 3344 10637 3348 10638
TIME...MOT...LOC 1946Z 270DEG 7KT 3351 10643
TORNADO...POSSIBLE
HAIL...1.25IN
WIND...60MPH
$$
DPorterWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albuquerque, NM wrote its last area forecast discussion before this severe thunderstorm warning went out at May 31, 11:36 AM MDT, 1 hour 48 minutes earlier.
Area forecast discussion, May 31, 11:36 AM MDT, 1 hour 48 minutes before
Area Forecast Discussion...UPDATED National Weather Service Albuquerque NM 1136 AM MDT Mon May 31 2021 .AVIATION... 18Z TAF CYCLE Numerous to widespread showers and thunderstorms will continue along and east of the central mountain through this evening. A few of these storms may turn severe, especially across south central and southeast NM, where the main hazards will be hail, damaging winds, frequent lightning, and heavy rainfall. Storms will be possible west of the RGV as well, but these storms may be drier with gusty downburst winds. Activity should mostly wind down after 03Z, but a few lingering showers may continue across the east overnight. Widespread MVFR to IFR conditions with low clouds are expected again tonight east of the central mountain chain. 15 && .PREV DISCUSSION...1105 AM MDT Mon May 31 2021... .UPDATE... Update to add Lincoln and Chaves County to a Flash Flood Watch for this afternoon and evening due to an additional round of storms over already saturated grounds. Otherwise, forecast on track. 15 && .PREV DISCUSSION...344 AM MDT Mon May 31 2021... .SYNOPSIS... Moisture has been in place across eastern New Mexico for the past few days, but it has now begun to advance farther west, and this should allow increased shower and thunderstorm activity over central, and even some western, parts of the state today. Unstable conditions will also be present this afternoon, leading to some strong to severe storms capable of heavy downpours with localized flash flooding, large hail, and damaging winds, especially in central parts of the state. The increased moisture, cloud cover and precipitation will keep temperatures a bit cooler than average today. Thunderstorm coverage will not be quite as expansive on Tuesday, but still scattered to numerous storms are expected to develop, primarily from the southwest mountains toward the central mountain chain and eastern plains. Moisture will linger for isolated to scattered thunderstorms each day for the rest of the week, and temperatures will warm closer to average. && .DISCUSSION... SHORT TERM...(TODAY THROUGH TUESDAY)... An unseasonably wet pattern will continue today and this evening as a low pressure system stalled over southern Arizona continues to draw low level moisture westward through NM. Precipitable water values near and over an inch are again expected today along and east of the central mountain chain, with values from 0.5-0.75" further west. A disturbance in northwest flow aloft will clip the northeast corner of NM today and interact with the moisture to produce scattered to numerous showers and thunderstorms. The northern mountains and much of the eastern plains should generally accumulate 0.25-1" of rain today and tonight with locally higher amounts. Again we will issue a Flash Flood Watch for the burn scars of the Sangre de Cristo Mountains, which will be especially susceptible to flash flooding, valid this afternoon until 10 PM MDT this evening. Further, shear and instability should be sufficient for some thunderstorms along and east of the south central mountains to turn severe from mid morning through mid afternoon when instability will be the greatest. Tuesday, the upper low over AZ is forecast to drift a little to the south and southwest over northwest Mexico, allowing low level moisture to remain in place to some extent. Meanwhile, a stronger disturbance will dive to the south southeast over northern and eastern parts of NM, sparking another round of scattered to numerous showers and thunderstorms. A few strong to severe thunderstorms will again be possible along and east of the central mountain chain, but heavy rain will become increasingly localized as some drier air filters over the area in northwest flow aloft. Some cells west of the central mountain chain may produce more in the way of wind than rain on Tuesday afternoon. LONG TERM...(WEDNESDAY THROUGH SUNDAY)... The weather pattern will be slow to evolve from the middle of the week into next weekend. The Baja low will retain its position through Wednesday and Thursday before slowly being absorbed into the mainland of Mexico and eventually Texas by Saturday. No new moisture intrusions look to befall on New Mexico, and so a typical, seasonal and nearly steady state of drier conditions at the far western edge of the state will be contrasted by more moist boundary layer conditions toward the eastern border. Look for surface dewpoints to generally stay in the upper 20's to mid 30's in the far west while upper 40's to mid 50's readings persist in far eastern zones. This will translate to a precipitable water gradient of roughly 0.5 to 0.6 inch in the west and closer toward 0.9 to an inch in the east with little variations for most of the week. This will keep lower QPF over western zones with a continued threat of gusty virga showers and/or dry lightning. Better prospects for measurable rainfall will therefore stay in eastern zones, but will turn more sparse or isolated with a lack of large scale forcing. Temperatures will steadily climb through the end of the week, inching closer to seasonal values for early June. By early next a long wave trough does show signs of digging into the western U.S. and a taste of stronger southwesterly flow could return to NM. 44/52 && .FIRE WEATHER... Moisture has advanced westward up to the continental divide so far tonight and will likely spill over toward the AZ border today. Scattered to numerous showers and thunderstorms are expected with the best chance of moderate to heavy rain over the northern mountains and eastern plains this afternoon and evening. The potential exists for flash flooding below burn scars in the Sangre de Cristo Mountains this afternoon, on both the east and west slopes. There will be daily rounds of showers and thunderstorms for much of the forecast area during the middle and latter half of the week as a low pressure system remains stalled over northwest Mexico keeping modest low level moisture in place over NM and a series of disturbances track south and southeastward over northern and eastern parts of the state. After today, wetting footprints will decrease and there will be a mix of wet and dry storms daily across western areas. 44 && .ABQ WATCHES/WARNINGS/ADVISORIES... Flash Flood Watch until 10 PM MDT this evening for the following zones... NMZ214-215-226-238>240. &&
Hazardous weather outlook, May 31, 4:42 AM MDT, 8 hours 42 minutes before
Hazardous Weather Outlook National Weather Service Albuquerque NM 442 AM MDT Mon May 31 2021 NMZ201>241-011100- Northwest Plateau-Chuska Mountains-Far Northwest Highlands- Northwest Highlands-West Central Plateau-West Central Mountains- West Central Highlands-Southwest Mountains- San Francisco River Valley-Tusas Mountains Including Chama- Jemez Mountains-Glorieta Mesa Including Glorieta Pass- Northern Sangre de Cristo Mountains- Southern Sangre de Cristo Mountains- East Slopes Sangre de Cristo Mountains-Upper Rio Grande Valley- Espanola Valley-Santa Fe Metro Area- Middle Rio Grande Valley/Albuquerque Metro Area- Lower Rio Grande Valley-Sandia/Manzano Mountains Including Edgewood- Estancia Valley-Central Highlands-South Central Highlands- Upper Tularosa Valley-South Central Mountains- Johnson and Bartlett Mesas Including Raton Pass- Far Northeast Highlands-Northeast Highlands-Union County- Harding County-Eastern San Miguel County-Guadalupe County- Quay County-Curry County-Roosevelt County-De Baca County- Chaves County Plains-Eastern Lincoln County-Southwest Chaves County- San Agustin Plains and Adjacent Lowlands- 442 AM MDT Mon May 31 2021 This hazardous weather outlook is for portions of northern and central New Mexico. .DAY ONE...Today and Tonight Scattered to numerous showers and thunderstorms are expected across more of New Mexico today, especially in central to north central areas of the state. Some storms will be strong to severe with heavy downpours, large hail, and damaging winds. Locally heavy rainfall could lead to flash flooding, particularly over recent wildfire burn scars in the Sangre de Cristo mountains. .DAYS TWO THROUGH SEVEN...Monday through Saturday Scattered to numerous thunderstorms are expected again on Tuesday with storms focusing over the southwestern mountains and the central mountain chain of New Mexico. Some storms will be capable of heavy downpours, large hail, and damaging winds in eastern areas of the state. Thunderstorms will redevelop each day thereafter, generally favoring the eastern half of the state where a few strong to severe storms will be possible. .SPOTTER INFORMATION STATEMENT... Spotters are encouraged to report their observations of any severe weather through the National Weather Service Albuquerque web site at weather.gov/abq or by calling 1.888.386.7637. You can also submit storm reports and photos on our Facebook page or via Twitter using the hashtag nmwx. 52
In the hours before
Special weather statement, May 31, 12:53 PM MDT, 31 minutes before
Special Weather Statement National Weather Service Albuquerque NM 1253 PM MDT Mon May 31 2021 NMZ204-211-219-311930- Northwest Highlands-Jemez Mountains-Middle Rio Grande Valley/Albuquerque Metro Area- 1253 PM MDT Mon May 31 2021 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTH CENTRAL SANDOVAL COUNTY UNTIL 130 PM MDT... At 1252 PM MDT, Doppler radar was tracking a strong thunderstorm near Zia Pueblo, or 15 miles northwest of Rio Rancho, moving east at 5 mph. Penny size hail and winds in excess of 40 mph will be possible with this storm. Locations impacted include... Northern Rio Rancho, San Ysidro and Zia Pueblo. This includes Highway 550 between Mile Markers 8 and 33. PRECAUTIONARY/PREPAREDNESS ACTIONS... If threatening weather approaches your area, take shelter in a sturdy building. This storm may intensify, so be certain to monitor your preferred media outlets and NOAA Weather Radio for additional information and possible warnings from the National Weather Service. && LAT...LON 3542 10692 3561 10695 3557 10658 3535 10654 TIME...MOT...LOC 1852Z 267DEG 5KT 3548 10679 DPorter
Special weather statement, May 31, 12:56 PM MDT, 28 minutes before
Special Weather Statement National Weather Service Albuquerque NM 1256 PM MDT Mon May 31 2021 NMZ211-217-311930- Espanola Valley-Jemez Mountains- 1256 PM MDT Mon May 31 2021 ...SIGNIFICANT WEATHER ADVISORY FOR LOS ALAMOS...SOUTH CENTRAL RIO ARRIBA AND NORTHEASTERN SANDOVAL COUNTIES UNTIL 130 PM MDT... At 1256 PM MDT, Doppler radar was tracking strong thunderstorms along a line extending from 8 miles northwest of Espanola to 7 miles southwest of Los Alamos. Movement was southeast at 5 mph. Dime size and heavy rain hail will be possible with these storms. Locations impacted include... Los Alamos, Chili, Hernandez, Chamita and Alcalde. This includes Highway 285 between Mile Markers 337 and 338. PRECAUTIONARY/PREPAREDNESS ACTIONS... If threatening weather approaches your area, take shelter in a sturdy building. These storms may intensify, so be certain to monitor your preferred media outlets and NOAA Weather Radio for additional information and possible warnings from the National Weather Service. && LAT...LON 3609 10606 3571 10636 3579 10651 3615 10624 TIME...MOT...LOC 1856Z 314DEG 4KT 3608 10619 3582 10640 DPorter
Special weather statement, May 31, 1:08 PM MDT, 16 minutes before
Special Weather Statement
National Weather Service Albuquerque NM
108 PM MDT Mon May 31 2021
NMZ210-216-311945-
Upper Rio Grande Valley-Tusas Mountains Including Chama-
108 PM MDT Mon May 31 2021
...SIGNIFICANT WEATHER ADVISORY FOR WEST CENTRAL TAOS AND EAST
CENTRAL RIO ARRIBA COUNTIES UNTIL 145 PM MDT...
At 107 PM MDT, Doppler radar was tracking a strong thunderstorm near
Petaca, or 22 miles west of Taos, moving northeast at 15 mph.
Dime size hail and winds in excess of 40 mph will be possible with
this storm.
Locations impacted include...
Petaca.
This includes the following highways...
Highway 285 between Mile Markers 366 and 380.
Highway 64 between Mile Markers 226 and 230, and between Mile
Markers 237 and 242.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If threatening weather approaches your area, take shelter in a sturdy
building.
This storm may intensify, so be certain to monitor your preferred
media outlets and NOAA Weather Radio for additional information and
possible warnings from the National Weather Service.
&&
LAT...LON 3649 10569 3637 10594 3638 10595 3637 10595
3636 10597 3639 10600 3640 10599 3641 10601
3648 10607 3665 10591
TIME...MOT...LOC 1907Z 222DEG 11KT 3648 10596
DPorterSpecial weather statement, May 31, 1:10 PM MDT, 14 minutes before
Special Weather Statement National Weather Service Albuquerque NM 110 PM MDT Mon May 31 2021 NMZ207-219-311945- West Central Highlands-Middle Rio Grande Valley/Albuquerque Metro Area- 110 PM MDT Mon May 31 2021 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTH CENTRAL SANDOVAL AND BERNALILLO COUNTIES UNTIL 145 PM MDT... At 109 PM MDT, Doppler radar was tracking a strong thunderstorm 12 miles east of Marquez, or 23 miles west of Rio Rancho, moving east at 20 mph. Penny size hail and winds in excess of 40 mph will be possible with this storm. Heavy rain will also be possible with this storm. This storm will remain over mainly rural areas of south central Sandoval and Bernalillo Counties. PRECAUTIONARY/PREPAREDNESS ACTIONS... If threatening weather approaches your area, take shelter in a sturdy building. This storm may intensify, so be certain to monitor your preferred media outlets and NOAA Weather Radio for additional information and possible warnings from the National Weather Service. && LAT...LON 3524 10719 3541 10713 3534 10683 3512 10691 TIME...MOT...LOC 1909Z 289DEG 16KT 3528 10708 DPorter
Local storm report, May 31, 1:12 PM MDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
112 PM MDT MON MAY 31 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0104 PM TORNADO 2 E SAN ANTONIO 33.92N 106.83W
05/31/2021 SOCORRO NM TRAINED SPOTTER
SOUTH OF HWY 380 NEAR MM 7
&&
EVENT NUMBER ABQ202102356
12Special weather statement, May 31, 1:12 PM MDT, 12 minutes before
Special Weather Statement National Weather Service Albuquerque NM 112 PM MDT Mon May 31 2021 NMZ201-203-311945- Far Northwest Highlands-Northwest Plateau- 112 PM MDT Mon May 31 2021 ...SIGNIFICANT WEATHER ADVISORY FOR NORTH CENTRAL SAN JUAN COUNTY UNTIL 145 PM MDT... At 111 PM MDT, Doppler radar was tracking strong thunderstorms along a line extending from 7 miles southeast of Durango to 10 miles north of Kirtland. Movement was southeast at 20 mph. Wind gusts up to 50 mph will be possible with these storms. Locations impacted include... Farmington, Kirtland, Aztec, Cedar Hill, NAPI Headquarters, Flora Vista, La Plata and Upper Fruitland. This includes the following highways... Highway 550 between Mile Markers 157 and 174. Highway 64 between Mile Markers 42 and 56. PRECAUTIONARY/PREPAREDNESS ACTIONS... If threatening weather approaches your area, take shelter in a sturdy building. && LAT...LON 3700 10756 3660 10829 3690 10842 3700 10825 TIME...MOT...LOC 1911Z 329DEG 17KT 3719 10780 3689 10831 DPorter
The office that day
Everything else NWS Albuquerque, NM issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 30, 6:06 PM MDT | Severe Thunderstorm Warning | ABQ | Chaves | 43 min |
| May 30, 6:17 PM MDT | Areal Flood Advisory | ABQ | Torrance | 118 min |
| May 30, 6:25 PM MDT | Severe Thunderstorm Warning | ABQ | Roosevelt | 25 min |
| May 30, 6:28 PM MDT | Areal Flood Advisory | ABQ | Roosevelt | 3 hr |
| May 30, 6:51 PM MDT | Special Weather Statement | ABQ | Sandoval | 24 min |
| May 30, 7:01 PM MDT | Special Weather Statement | ABQ | Chaves | 29 min |
| May 30, 7:19 PM MDT | Areal Flood Advisory | ABQ | Chaves | 2 hr |
| May 30, 7:26 PM MDT | Severe Thunderstorm Warning | ABQ | Roosevelt | 12 min |
| May 30, 8:49 PM MDT | Areal Flood Advisory | ABQ | Chaves | 2 hr |
| May 30, 11:03 PM MDT | Areal Flood Advisory | ABQ | Chaves | 3 hr |
| May 31, 2:50 AM MDT | Flash Flood Watch | ABQ | Chaves, Colfax, Lincoln, Mora, Rio Arriba, San Miguel and 2 more | 18 hr |
| May 31, 3:33 AM MDT | Areal Flood Advisory | ABQ | Chaves, Lincoln | 6 hr |
| May 31, 6:59 AM MDT | Special Weather Statement | ABQ | Chaves | 31 min |
| May 31, 7:16 AM MDT | Special Weather Statement | ABQ | Chaves | 29 min |
| May 31, 7:19 AM MDT | Severe Thunderstorm Warning | ABQ | Chaves | 56 min |
| May 31, 7:23 AM MDT | Special Weather Statement | ABQ | Chaves | 37 min |
| May 31, 7:44 AM MDT | Areal Flood Advisory | ABQ | Chaves, Lincoln | 3 hr |
| May 31, 7:51 AM MDT | Special Weather Statement | ABQ | Chaves | 24 min |
| May 31, 8:01 AM MDT | Areal Flood Advisory | ABQ | Chaves | 3 hr |
| May 31, 8:04 AM MDT | Special Weather Statement | ABQ | Chaves | 26 min |
| May 31, 8:12 AM MDT | Flash Flood Warning | ABQ | Chaves, Lincoln | 3 hr |
| May 31, 8:35 AM MDT | Special Weather Statement | ABQ | Chaves | 25 min |
| May 31, 9:11 AM MDT | Special Weather Statement | ABQ | Roosevelt | 34 min |
| May 31, 9:24 AM MDT | Special Weather Statement | ABQ | 21 min | |
| May 31, 9:32 AM MDT | Flash Flood Warning | ABQ | Chaves | 3 hr |
| May 31, 9:46 AM MDT | Special Weather Statement | ABQ | Roosevelt | 44 min |
| May 31, 9:49 AM MDT | Areal Flood Advisory | ABQ | Chaves, Roosevelt | 3 hr |
| May 31, 10:31 AM MDT | Areal Flood Advisory | ABQ | De Baca | 3 hr |
| May 31, 11:14 AM MDT | Areal Flood Advisory | ABQ | Chaves, Lincoln | 3 hr |
| May 31, 11:21 AM MDT | Special Weather Statement | ABQ | Curry, Roosevelt | 24 min |
| May 31, 11:29 AM MDT | Special Weather Statement | ABQ | Sandoval | 31 min |
| May 31, 12:03 PM MDT | Severe Thunderstorm Warning | ABQ | Socorro | 42 min |
| May 31, 12:13 PM MDT | Special Weather Statement | ABQ | 32 min | |
| May 31, 12:47 PM MDT | Special Weather Statement | ABQ | 28 min | |
| May 31, 12:53 PM MDT | Special Weather Statement | ABQ | Sandoval | 37 min |
| May 31, 12:56 PM MDT | Special Weather Statement | ABQ | Los Alamos | 34 min |
| May 31, 1:05 PM MDT | Severe Thunderstorm Warning | ABQ | Sandoval | 27 min |
| May 31, 1:08 PM MDT | Special Weather Statement | ABQ | Taos | 37 min |
| May 31, 1:10 PM MDT | Special Weather Statement | ABQ | Bernalillo | 35 min |
| May 31, 1:12 PM MDT | Special Weather Statement | ABQ | San Juan | 33 min |
| May 31, 1:31 PM MDT | Special Weather Statement | ABQ | Bernalillo | 29 min |
| May 31, 1:34 PM MDT | Special Weather Statement | ABQ | Bernalillo | 26 min |
| May 31, 1:38 PM MDT | Severe Thunderstorm Warning | ABQ | Bernalillo, Sandoval | 52 min |
| May 31, 1:46 PM MDT | Areal Flood Advisory | ABQ | Bernalillo, Sandoval, Valencia | 3 hr |
| May 31, 1:48 PM MDT | Special Weather Statement | ABQ | Socorro | 27 min |
| May 31, 1:50 PM MDT | Areal Flood Advisory | ABQ | Lincoln, Socorro | 3 hr |
| May 31, 1:52 PM MDT | Tornado Warning | ABQ | Lincoln, Socorro | 38 min |
| May 31, 1:56 PM MDT | Severe Thunderstorm Warning | ABQ | Bernalillo, Valencia | 34 min |
| May 31, 1:57 PM MDT | Areal Flood Advisory | ABQ | Socorro, Torrance | 3 hr |
| May 31, 1:59 PM MDT | Severe Thunderstorm Warning | ABQ | Socorro | 39 min |
| May 31, 2:14 PM MDT | Special Weather Statement | ABQ | Lincoln | 31 min |
| May 31, 2:27 PM MDT | Flash Flood Warning | ABQ | Bernalillo, Sandoval, Valencia | 2 hr |
| May 31, 2:31 PM MDT | Special Weather Statement | ABQ | Bernalillo | 29 min |
| May 31, 2:36 PM MDT | Special Weather Statement | ABQ | Lincoln | 24 min |
| May 31, 2:47 PM MDT | Special Weather Statement | ABQ | Bernalillo | 28 min |
| May 31, 2:50 PM MDT | Special Weather Statement | ABQ | Los Alamos | 25 min |
| May 31, 2:53 PM MDT | Areal Flood Advisory | ABQ | Los Alamos, Rio Arriba, Sandoval, Santa Fe | 3 hr |
| May 31, 4:12 PM MDT | Special Weather Statement | ABQ | Chaves | 33 min |
| May 31, 4:46 PM MDT | Special Weather Statement | ABQ | Chaves | 29 min |
| May 31, 4:47 PM MDT | Special Weather Statement | ABQ | Valencia | 28 min |
| May 31, 5:08 PM MDT | Severe Thunderstorm Warning | ABQ | Chaves | 24 min |
Nearby
Severe Thunderstorm Warnings in New Mexico, 2021Every severe thunderstorm warning in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.